Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Took avil. Having itching on the upper part of body. Developed some red marks.Side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
Hello Sir
Since last two hours i am having itching on the upper part of my body. There are some red marks (like bitten by small ant) on which the itching happens..but after some time old marks go away and new marks come up at some other part of the body. I am from india and have just taken one avil tablet..please advise me..
Posted Fri, 29 Mar 2013 in Medicines and Side Effects
Answered by Dr. Rahul Kumar 1 hour later
itching with acute rash can be due to any of the following.
1. Insect bite hyper sensitivity. Few people are very sensitive, you might have got an insect bite, even mosquito bite which you might not have noticed, and now this is causing allergy in your whole body.
2. Urticaria.
This is usually a chronic condition where rash keep on coming on body on weekly or monthly interval.
As you got this rash for first time, I would like to consider insect bite hyper sensitivity as the most probable diagnosis.
You did good by taking avil. Take this tablet for 7 days. Along with this apply calasoft lotion, this will give you lot of relief.
Dont worry you will be fine.
Let me know if you have any other doubt.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor